# SDR CALA2014041490813

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 41,907 hours, 17,368 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR S N CG 5192 UPPER SKIN 10 AREAS INDICATING MOISTURE LOC 5 FROM TE & AT 7, 32, 39, 82, 103, 148, 160, 180, 200 & 205 FROM INBD END & ONE AREA LOCATED AT APPROXIMATELY 17 INCHES FROM TE & 154 INCHES FROM INBD EDGE INDICATED MOISTURE.  DRILLED HOLES TO VERIFY WATER PRESENCE.  ACCOMPLISHED REPAIRS TO DISCREPANT AREAS IAW SRM55-21-11 PARA 5D & 5E.
